MAUDE Adverse Event Report: MPRI TRANSVENE CS/SVC; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI TRANSVENE CS/SVC; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6937A-58
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Impedance Problem (2950)
Health Effect - Clinical Code Twiddlers Syndrome (2114)
Date of Event 11/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: model: 3116, gastric mgu ipg; implanted: (b)(6) 2012; model: 435135, gastric mgu lead; implanted: (b)(6) 2012; model: 435135, gastric mgu lead; implanted: (b)(6) 2012.
 
Event or Problem Description
It was reported that the patient phoned in to report that their device had dislodged.Follow-up with the patient's clinic revealed that the patient was seen on (b)(6) and the patient is currently an in-patient at the hospital.It was discovered that the patients right ventricular (rv) lead had triggered a rv lead impedance warning.Via x-ray it was discovered the lead was wrapped around their implantable cardioverter defibrillator (icd) as the pateinet had "twiddled" the device and rotated it within the pocket, therefore dislodging the rv lead.All tachy therapies were programmed "off" at that time.The device and lead currently remain in use and the patient will continue to be monitored until the physician decide how to proceed with the patient's treatment.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TRANSVENE CS/SVC
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6320425
Report Number2649622-2017-01629
Device Sequence Number13712409
Product Code LWS
UDI-Device Identifier00643169535985
UDI-Public00643169535985
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/11/2018
Device Model Number6937A-58
Device Catalogue Number6937A-58
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/04/2016
Supplement Date Received by Manufacturer11/04/2016
Initial Report FDA Received Date02/09/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDBB1D1, ICD / 4968-60, LEAD / 4968-60, LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age31 YR
Patient Weight84